# SDR CALA0400730

- Difficulty date: November 26, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 59,092 hours, 26,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964411
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AISLE PATH EMERGENCY LIGHT FIXTURE AT SEAT 21 ABC INOPERATIVE DUE TO A BROKEN WIRE.  THE LIGHT FIXTURE WAS REMOVED AND REPLACED.
